| Model Number |
1002717 |
| Medical Device Problem Codes |
Incorrect Measurement (1383); Charging Problem (2892)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the battery gauge was fluctuating.Additionally, the customer had difficulty charging the pump battery.There was no adverse impact to customer's blood glucose level.The customer declined assistance from tandem technical support regarding the issues.No additional patient or event information was available.